DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 19, 2006

  • Holomorphic global solutions of the Goursat-Fuchs problem

    M. Belarbi and M. Mechab

    Volume 19, 2006, pages 1413-1436

  • On a pseudoparabolic problem with constraint

    Stanislav N. Antontsev, Gérard Gagneux, Robert Luce, and Guy Vallet

    Volume 19, 2006, pages 1391-1412

  • Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity

    Shouchuan Hu and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 1371-1390

  • Self-similar solutions uniqueness and long-time asymptotic behavior for semilinear heat equations

    Lucas Catão de Freitas Ferreira and Elder Jesús Villamizar-Roa

    Volume 19, 2006, pages 1349-1370

  • The mean field equation with critical parameter in a plane domain

    Yilong Ni

    Volume 19, 2006, pages 1333-1348

  • On a critical role of Ornstein-Uhlenbeck operators in the Poincaré inequality

    Yasuhiro Fujita

    Volume 19, 2006, pages 1321-1332

  • On a Neumann problem with $p$-Laplacian and non-smooth potential

    Salvatore A. Marano and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 1301-1320

  • Low-regularity Schrödinger maps

    Alexandru D. Ionescu and Carlos E. Kenig

    Volume 19, 2006, pages 1271-1300

  • Systems of nonlinear wave equations with damping and source terms

    Keith Agre and M. A. Rammaha

    Volume 19, 2006, pages 1235-1270

  • Generalized ODE approach to impulsive retarded functional differential equations

    Márcia Federson and Štefan Schwabik

    Volume 19, 2006, pages 1201-1234

  • The structure of extremals of autonomous variational problems with vector-valued functions

    Alexander J. Zaslavski

    Volume 19, 2006, pages 1177-1200

  • Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order

    Rejeb Hadiji and Itai Shafrir

    Volume 19, 2006, pages 1157-1176

  • Quasilinear parabolic integro-differential equations with nonlinear boundary conditions

    Rico Zacher

    Volume 19, 2006, pages 1129-1156

  • Prescribing Gauss-Kronecker curvature on group invariant convex hypersurfaces

    Richard Mikula

    Volume 19, 2006, pages 1103-1128

  • Non-uniform dependence on initial data for a family of non-linear evolution equations

    Erika A. Olson

    Volume 19, 2006, pages 1081-1102

  • An optimization problem with free boundary governed by a degenerate quasilinear operator

    Krerley Oliveira and Eduardo V. Teixeira

    Volume 19, 2006, pages 1061-1080

  • Nonexistence of scattering states for some quadratic nonlinear Schrödinger equations in two space dimensions

    Akihiro Shimomura and Yoshio Tsutsumi

    Volume 19, 2006, pages 1047-1060

  • An optimization problem for the first Steklov eigenvalue of a nonlinear problem

    Leandro Del Pezzo, Julián Fernández Bonder, and Julio D. Rossi

    Volume 19, 2006, pages 1035-1046

  • Positive solution of Laplacian noncooperative system with potential control

    M. Bezzarga and Khaled Kefi

    Volume 19, 2006, pages 1019-1034

  • Global charge class solutions of the Dirac-Klein-Gordon equations in one space dimension

    Nikolaos Bournaveas and Dominic Gibbeson

    Volume 19, 2006, pages 1001-1018

  • Smooth bifurcation for variational inequalities based on Lagrange multipliers

    Jan Eisner, Milan Ku?era, and Lutz Recke

    Volume 19, 2006, pages 981-1000

  • Space-time $L^2$-estimates and life span of the Klainerman-Machedon radial solutions to some semi-linear wave equations

    K. Hidano and K. Yokoyama

    Volume 19, 2006, pages 961-980

  • Some observations on the local behaviour of infinity-harmonic functions

    Tilak Bhattacharya

    Volume 19, 2006, pages 945-960

  • On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains

    Norikazu Yamaguchi

    Volume 19, 2006, pages 919-944

  • Fractional heat equations on a segment

    Elena I. Kaikina

    Volume 19, 2006, pages 891-918

  • Convergence of scattering operators for the Klein-Gordon equation with a nonlocal nonlinearity

    Hironobu Sasaki

    Volume 19, 2006, pages 877-889

  • Global existence in sub-critical cases and finite time blow-up in super-critical cases to degenerate Keller-Segel systems

    Yoshie Sugiyama

    Volume 19, 2006, pages 841-876

  • On the partial asymptotic stability in nonautonomous differential equations

    Oleksiy Ignatyev

    Volume 19, 2006, pages 831-839

  • Blow-up for the semilinear wave equation in the Schwarzschild metric

    Davide Catania and Vladimir Georgiev

    Volume 19, 2006, pages 799-830

  • On the stabilization of dynamic elasticity equations with unbounded locally distributed dissipation

    L. R. Tcheugoue Tebou

    Volume 19, 2006, pages 785-798

  • $L^q$ spectral asymptotics for nonlinear Sturm-Liouville problems

    Tetsutaro Shibata

    Volume 19, 2006, pages 773-783

  • Limit behavior of blow-up solutions for critical nonlinear Schrödinger equation with harmonic potential

    Xiaoguang Li and Jian Zhang

    Volume 19, 2006, pages 761-771

  • Classification of symmetric vortices for the Ginzburg-Landau equation

    Myrto Sauvageot

    Volume 19, 2006, pages 721-760

  • Existence result for a model of Proteus mirabilis swarm

    E. Frénod

    Volume 19, 2006, pages 697-720

  • Derivation of hydrodynamic limit from Knudsen gas model

    Christian Dogbe

    Volume 19, 2006, pages 681-696

  • Multiple positive solutions for classes of elliptic systems with combined nonlinear effects

    Jaffar Ali, Mythily Ramaswamy, and R. Shivaji

    Volume 19, 2006, pages 669-680

  • Quantitative uniqueness for time-periodic heat equation with potential and its applications

    K.-D. Phung and G. Wang

    Volume 19, 2006, pages 627-668

  • Small-data scattering for nonlinear waves of critical decay in two space dimensions

    Paschalis Karageorgis and Kimitoshi Tsutaya

    Volume 19, 2006, pages 601-626

  • Asymptotic behavior in nosocomial epidemic models with antibiotic resistance

    Erika M. C. D'Agata, Pierre Magal, Shigui Ruan, and Glenn Webb

    Volume 19, 2006, pages 573-600

  • Existence and stability in the $alpha$-norm for some partial functional differential equations with infinite delay

    Rachid Benkhalti and Khalil Ezzinbi

    Volume 19, 2006, pages 545-572

  • On the blow-up rate by regular variation functions

    Amin Boumenir

    Volume 19, 2006, pages 537-544

  • Rough solutions of a Schrödinger-Benjamin-Ono system

    Hartmut Pecher

    Volume 19, 2006, pages 517-535

  • On a class of free boundary problems of type ${rm div}(a(X)nabla u)=-{rm div}(chi(u)H(X))$}

    S. Challal and A. Lyaghfouri

    Volume 19, 2006, pages 481-516

  • Long-period limit of nonlinear dispersive waves: the BBM-equation

    Hongqiu Chen

    Volume 19, 2006, pages 463-480

  • On the existence and regularity of solutions for degenerate power-law fluids

    J. Málek, D. PraŽák, and M. Steinhauer

    Volume 19, 2006, pages 449-462

  • Renormalized variational principles and Hardy-type inequalities

    Satyanad Kichenassamy

    Volume 19, 2006, pages 437-448

  • Perturbing evolutionary systems on dual spaces by cumulative outputs

    Mats Gyllenberg, Timothy Lant, and Horst R. Thieme

    Volume 19, 2006, pages 401-436

  • The Navier-Stokes equations with initial data in uniformly local $L^p$ spaces

    Yasunori Maekawa and Yutaka Terasawa

    Volume 19, 2006, pages 369-400

  • Regularity of weak solution to a $p$-curl-system

    Hong-Ming Yin

    Volume 19, 2006, pages 361-368

  • Higher order boundary estimates for blow-up solutions of elliptic equations

    Claudia Anedda and Giovanni Porru

    Volume 19, 2006, pages 345-360

  • On extensions of higher-order Hardy's inequalities

    Victor A. Galaktionov

    Volume 19, 2006, pages 327-344

  • Euler equation in a 3D channel with a noncharacteristic boundary

    Madalina Petcu

    Volume 19, 2006, pages 297-326

  • Degree theoretic methods in the study of nonlinear periodic problems with nonsmooth potentials

    Ravi P. Agarwal, Michael E. Filippakis, Donal O'Regan, and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 279-296

  • Traveling waves in time dependent bistable equations

    Wenxian Shen

    Volume 19, 2006, pages 241-278

  • Degree theoretic methods in the study of positive solutions for nonlinear hemivariational inequalities

    Michael E. Filippakis and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 223-240

  • Low regularity global solutions of the Dirac-Klein-Gordon equations in one space dimension

    Nikolaos Bournaveas and Dominic Gibbeson

    Volume 19, 2006, pages 211-222

  • Positive definite matrices and integral equations on unbounded domains

    Jorge Buescu and A. C. Paixão

    Volume 19, 2006, pages 189-210

  • Large data wave operator for the generalized Korteweg-de Vries equations

    Raphaël Côte

    Volume 19, 2006, pages 163-188

  • Existence and multiplicity of positive solutions to a $p$-Laplacian equation in $Bbb R^N$

    Claudianor O. Alves and Giovany M. Figueiredo

    Volume 19, 2006, pages 143-162

  • On the existence of solutions of the Helfrich flow and its center manifold near spheres

    Yoshihito Kohsaka and Takeyuki Nagasawa

    Volume 19, 2006, pages 121-142

  • Almost periodic solutions for first-order differential equations

    Mihai Bostani

    Volume 19, 2006, pages 91-120

  • On the exterior Neumann problem with critical growth

    J. Chabrowski

    Volume 19, 2006, pages 75-90

  • Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary

    E. Casella, P. Secchi, and P. Trebeschi

    Volume 19, 2006, pages 51-74

  • Regularity of Navier-Stokes equations

    Ioana Moise

    Volume 19, 2006, pages 31-50

  • Time behavior for a class of nonlinear beam equations

    C. Buriol and G. Perla Menzala

    Volume 19, 2006, pages 15-29

  • Resolvent kernel estimates near thresholds

    Matania Ben-Artzi, Yves Dermenjian, and Anton Monsef

    Volume 19, 2006, pages Jan-14